2 doctors weighed in:

Uric acid is increased and due to this I have not been able to eat hard stuff, i had a drip today but after an hour i vomit and it contain blood drops.

2 doctors weighed in
Dr. Ed Friedlander
Pathology

In brief: Not uric acid

A high uric acid level isn't going to prevent you from eating or cause you to vomit.
If i understand, you have been unable to eat solids but did take liquid which you vomited and saw that it contains blood drops. You need to get with your physician and perhaps have endoscopy. You're on lexotinil, a benzodiazepine that interferes with learning and memory. Consider a 2nd physician's input.

In brief: Not uric acid

A high uric acid level isn't going to prevent you from eating or cause you to vomit.
If i understand, you have been unable to eat solids but did take liquid which you vomited and saw that it contains blood drops. You need to get with your physician and perhaps have endoscopy. You're on lexotinil, a benzodiazepine that interferes with learning and memory. Consider a 2nd physician's input.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
1 comment
Dr. Ed Friedlander
Please don't misunderstand -- I'm not speculating about or commenting on the quality of the health care you have received. Your question and your health information leave me concerned about miscommunication. Please get this resolved.
Dr. Ronald Krauser
Internal Medicine - Rheumatology

In brief: Absolutely untrue

None of your symptoms are related to an elevated uric acid level.
I cannot stress that point more emphatically. Have the GI issues evaluated now.

In brief: Absolutely untrue

None of your symptoms are related to an elevated uric acid level.
I cannot stress that point more emphatically. Have the GI issues evaluated now.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors